Has any1 tried these?
How was it for u?
You pee all day and then if you don't keep replenishing your fluids you can get dehydrated and then bloated . It's a good quick fix if you need to fit in a dress for the day or if you are competing in a fitness show. But in a nutshell it's not healthy, anything that forces your body to do something times 10 isn't good for you.
omg ur avatar is sooo cute..hahahah
thanks, i dont think im gonna take them then. i thought it was a good thing. or not!
About 10 years ago, I had a prescription for water pills... I would retain so much water occasionally that when I took one (couple times a month) -- I would lose anywhere from 8-15 pounds in a day!
For the past few years, I drink a lot of water -- minimum 124 ounces but always go waaay over that. I've never had a problem retaining water since I began drinking water!
whoa....8-15 in 1 day? thats crazy!
...i think ill hold on to these pills i bought for "emergency" slim downs...lolush:
dont take without medical supervision....
evertime I've taken a water pill, my skin feels so dry and horrid after..yuck
wow i never knew that... are they over the counter or you need to get a prescription?
Absolutely!! In addition to all the other unpleasant side-effects mentioned, you could potentially cause a dangerous electrolyte imbalance. I wouldn't advise this as a lose-weight-quick plan.
My great grandmother used to take water pills she said to take the water off from around her heart. They kept her running to the bathroom all day long. Her doctor prescribed them for her.
Yeah, you feel thin the day you take them... but you pay for it for days after with the subsequent BLOATING.
they do not sound wonderful at all.. kinda scary..
I have a weird inner ear problem that causes me to get dizzy. I take a prescription diuretic to keep the fluid down other wise I REALLY go spinning. I've always been a heavy water drinker, so running to the loo often isn't new for me. I second the "don't take without medical supervision" and to add to that: don't dare take it unless it is for a medical condition. It can also deplete your potassium levels, so again, if you don't have a medical condition, you certainly shouldn't be taking them.
Why would you feel bloated after getting rid of all that water?
^^^Because unless you take them daily, the "water" that was eliminated by the pills comes back with a vengence!